# SDR AALA202504144530

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 46,407 hours, 19,553 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON GATE ARRIVAL, L1 DOOR GIRT BAR WAS NOT STOWED. DOOR WAS PARTIALLY OPENED AND SLIDE IS NOT SEATED PROPERLY. REINSTALLED L1 DOOR ESCAPE SLIDE PACK. PER AMM 25-66-01.
